# SDR ASOA20120105003

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 21,285 hours, 16,739 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200106082
- Condition: Seized
- Location: Nr 2
- Part time: 21,285 hours, 16,739 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AND COCKPIT DURING NR 2 ENGINE START.  MX INSPECTED AND FOUND THE NR 2 ACM WAS SEIZED.  MX REPLACED THE NR 2 ACM AND OPS CHECKED GOOD.
